MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported via a fisher & paykel (f&p) healthcare field representative that an mr290v vented autofeed humidification chamber provided as part of the rt265 dual heated infant circuit kit was found to be leaking before use.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v vented autofeed humidification chamber provided as part of the rt265 dual heated infant circuit kit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information, video and description of events provided by the healthcare facility, previous investigations of similar complaints and our knowledge of the product.Results: visual inspection of the provided video observed that the mr290v vented autofeed humidification chamber provided as part of the rt265 dual heated infant circuit kit was leaking water around the base flange area, confirming the reported issue.Conclusion: without the subject device, we are unable to determine the exact cause of the reported fault.The mr290v vented autofeed humidification chambers are designed and tested to conform to iso 5367 breathing tubes intended for use with anaesthetic apparatus and ventilators.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject breathing circuit kit would have met the required specifications at the time of production.The user instructions for the rt265 infant breathing circuit include the following: - do not use the chamber if the seals are not intact when received, or if it has been dropped.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25402626
Report Number9611451-2026-01813
Device Sequence Number13449655
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103820494(11)250617(17)300617
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103820494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown